Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 75-79
http://dx.doi.org/10.1155/S0161171297000112

Multiplication operators on weighted spaces in the non-locally convex framework

1Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan
2Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Mail Box 469, Dhahran 31261, Saudi Arabia

Received 13 December 1994; Revised 21 June 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. A. Khan and A. B. Thaheem, “Multiplication operators on weighted spaces in the non-locally convex framework,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 75-79, 1997. https://doi.org/10.1155/S0161171297000112.